MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. KEYBOARD

SHIRAKAWA OLYMPUS CO., LTD. KEYBOARD
Model Number MAJ-1710
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during a radial endoscopic bronchial ultrasound (ebus), the lcd screen of the subject device was not working.The customer did not have any other keyboard or another (eu-me1) device to try.They already power cycled the (ei-me1) device and reseated the keyboard and got the same issue.The ebus was performed as an elective surgery for a mediastinal node biopsy.The procedure was aborted and the patient was taken off of general anesthesia.The procedure has been rescheduled for a later date but not yet completed.Aborting the procedure did not result in any harm or delayed treatment or diagnosis of a life-threatening condition for the patient.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Additionally, to provide correction to the initial with information inadvertently left out (g2) and to provide an update to field (h4).A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and since the subject device was not returned, a specific root cause of the reported event could not be identified with the information received.Olympus will continue to monitor field performance for this device.

Brand Name
KEYBOARD
Common Device Name
KEYBOARD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19638744
Report Number3002808148-2024-05936
Device Sequence Number17915609
Product Code ITX
UDI-Device Identifier04953170264955
UDI-Public04953170264955
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown